STUDY ABOUT CYCLIC MAP ON PARTIAL b – METRIC SPACES AND FIXED-POINT THEOREM

  • Muayyad Mahmood Khalil

Abstract

In this paper, we study the existence and uniqueness of fixed point of cyclic map α-admissible on partial b – metric space


 


 http://dx.doi.org/10.25130/tjps.23.2018.139

Published
Aug 8, 2018
How to Cite
KHALIL, Muayyad Mahmood. STUDY ABOUT CYCLIC MAP ON PARTIAL b – METRIC SPACES AND FIXED-POINT THEOREM. Tikrit Journal of Pure Science, [S.l.], v. 23, n. 8, p. 115-117, aug. 2018. ISSN 2415-1726. Available at: <http://tjps.tu.edu.iq/index.php/j/article/view/159>. Date accessed: 08 dec. 2021.
Section
Articles